# SDR 2003FA0000331

- Difficulty date: March 1, 2003
- Submitted: March 28, 2003
- Operation: General aviation
- Aircraft: N244PT
- Make and model: Let L-13 BLANIK
- Aircraft serial: 026355
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Condition: Broken
- Location: Mlg
- Part time: 1,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEG THAT HOLDS MLG FORK ASSEMBLY.  HAD STRAIGHT BREAK.  APPEARS TO BE FATIGUE FAILURE.  MAY HAVE BEEN CAUSED BY TAKING OFF FROM GRASS AT ANGLE TO PAVED RUNWAY AND CONSTANT HITTING OF 2-3 INCHES NEWLY PAVED RUNWAY.  RECOMMEND TAKING OFF ON PAVED RUNWAY, HAND PULL GLIDER OVER BUMP.
